Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 44, Number 8
HTML articles powered by AMS MathViewer

Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 44, Number 8 (1938)
PDF
Bull. Amer. Math. Soc. 44 (1938)
Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 44, Number 8 (1938)
PDF
Bull. Amer. Math. Soc. 44 (1938)
The topology of transformation groups
P. A. Smith PDF
Bull. Amer. Math. Soc. 44 (1938), 497-514
Note on an elementary problem of interpolation
P. Erdös and G. Grünwald PDF
Bull. Amer. Math. Soc. 44 (1938), 515-518
On the Peano curve of Lebesgue
I. J. Schoenberg PDF
Bull. Amer. Math. Soc. 44 (1938), 519
Note on the curvature of orthogonal trajectories of level curves of Green’s functions
J. L. Walsh PDF
Bull. Amer. Math. Soc. 44 (1938), 520-523
A note on linear functionals
R. P. Boas Jr. and J. W. Tukey PDF
Bull. Amer. Math. Soc. 44 (1938), 523-528
On certain groups of birational contact transformations
J. M. Feld PDF
Bull. Amer. Math. Soc. 44 (1938), 529-538
Polygonal variations
Aline H. Frink and Orrin Frink PDF
Bull. Amer. Math. Soc. 44 (1938), 539-547
A property of harmonic functions in three variables
J. W. Green PDF
Bull. Amer. Math. Soc. 44 (1938), 548-557
On the class of metrics defining a metrisable space
H. E. Vaughan PDF
Bull. Amer. Math. Soc. 44 (1938), 557-561
Formal synthesis of two periodic correspondences, of period five and seven, respectively
H. S. White PDF
Bull. Amer. Math. Soc. 44 (1938), 562-565
Divisibility of generalized factorials
Benjamin Rosenbaum PDF
Bull. Amer. Math. Soc. 44 (1938), 566-572
Remarks on the classical inversion formula for the Laplace integral
D. V. Widder and N. Wiener PDF
Bull. Amer. Math. Soc. 44 (1938), 573-575
Non-cyclic algebras with pure maximal subfields
A. A. Albert PDF
Bull. Amer. Math. Soc. 44 (1938), 576-579
The transforms of Fuchsian groups
P. K. Rees PDF
Bull. Amer. Math. Soc. 44 (1938), 580-586
A generalization of a property of harmonic functions
Max Coral PDF
Bull. Amer. Math. Soc. 44 (1938), 587-592